# SDR VNAA2015092800028

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,191 hours, 28,280 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Part serial: 5697
- Condition: Binding
- Location: Te Flaps
- Part time: 25,071 hours, 20,946 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE AT 160 KNOTS AND 40/39 DEGREE ASYMMETRY ON EXTENSION.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT IAW ACFT FIM, R & R RT INBD FLAP OTBD ACTUATOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
